CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
COMMUTATIVITY OF PFAFFIANIZATION AND BACKLUND TRANSFORMATIONS: THE LEZNOV LATTICE 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2009, 卷号: 16, 期号: 2, 页码: 169-178
Authors:  Li, Chun-Xia;  Zhao, Jun-Xiao;  Hu, Xing-Biao
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
The coupled Leznov lattice  Pfaffianization  Backlund transformation  Wronskian  pfaffian  
On the non-isospectral Kadomtsev-Petviashvili equation with self-consistent sources 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1610-1619
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Source generation procedure  Non-isospectral KP equation  Grammian determinant solution  Pfaffianization  Self-consistent sources  
Grammian solutions and pfaffianization of a non-isospectral and variable-coefficient Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 2, 页码: 810-817
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
non-isospectral vcKP equation  grammian determinant solution  pfaffianization  
Grammian solutions and Pfaffianization of the non-isospectral modified Kadomtsev-Petviashvili equation 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 24, 页码: 4412-4417
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
non-isospectral mKP equation  Grammian determinant solution  Pfaffianization procedure  integrable coupled system  Pfaffian identity  Gramm-type Pfaffian solution  
On the pfaffianized-KP equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 338, 期号: 1, 页码: 82-90
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
source generation procedure  pfaffianized KP equation  pfaffianization  self-consistent sources  
On the integrable discrete versions of the Leznov lattice: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 377-388
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah;  Hu, Xing-Biao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Casorati solution  pfaffianization  discrete Leznov lattice  
On the (2+1)-dimensional Gardner equation: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 989-1001
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
soliton  pfaffian  Casorati solution  Grammian determinant  
A (2+1)-dimensional sinh-Gordon equation and its Pfaffian generalization 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 360, 期号: 3, 页码: 439-447
Authors:  Gegenhasi;  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
(2+1)-dimensional sinh-Gordon equation  bilinear form  Backlund transformation  Wronskian  Pfaffianization  
On the nonisospectral Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 13, 页码: 3367-3373
Authors:  Yu, GF;  Tam, HW
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30